Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
196 Doctors are Online

Have sweating while in flight. Suggest treatment or medication?

User rating for this question
Very Good
Answered by
Practicing since : 2007
Answered : 1279 Questions
Lately I tend to sweat when I fly which makes me and those around me uncomfortable. Is there any kind of treatment or medication that I can take to prevent this from jappening ? Thank you. My Email is: YYYY@YYYY
Posted Fri, 5 Jul 2013 in General Health
Answered by Dr. Arif N Khan 55 minutes later
Thank you for choosing XXXXXXX

You can try following tips:
If you find that soaps irritate the affected skin, use a bland soap substitute such as an emollient (moisturiser) ointment or cream.
If possible, avoid triggers which can make things worse such as heat or spicy food.
If you have armpit sweating:
Try using normal antiperspirants regularly. (Note: there is a difference between antiperspirants and deodorants. Antiperspirants reduce the release of sweat, deodorants mask unpleasant smells. Sweat does not have a smell. It is only sweaty clothes that are not changed that may become smelly.)
Avoid clothes that more easily show up sweat marks. As a rule, white and black coloured clothes are less noticeable when wet than other colours.
Wear loose clothing under the armpits. Avoid clothes made with man-made fibres such as Lycra® and nylon.
Consider using dress shields (also known as armpit or sweat shields) to absorb excess sweat and protect delicate or expensive clothing.

There are some medical disorders which can cause increased sweating like Diabetes, hypertension, thyroid problems, stress, certain medications which needs to be evaluated.

I hope this information has been both informative and helpful for you. In case of any doubt, I will be available for follow-ups. If you like my answer kindly rate my answer and write a review as well.

Thank you,
Wish you good health.
Dr Arif
You can consult me again directly through my profile
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor